# SDR TWAA9816901

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932L
- Make and model: Doug DC-9-32
- Aircraft serial: 47669
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3782017
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE HAD NO RESPONSE TO THROTTLE MOVEMENT.  RETURNED TO BDL.  ENGINE WAS SHUT DOWN ON APPROACH.  REPLACED FUEL PUMP DUE TO HIGH STAGE FAILURE.  CHECK-C 4-24-98 STL.
